# SDR AALA972090

- Difficulty date: November 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N315AA
- Make and model: Boeing 767223
- Aircraft serial: 22317
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT CHECK, EMERGENCY EXIT LIGHT AT RIGHT SIDE OF MAIN CABIN WOULD NOT EXTINGUISH.  REPAIRED BROKEN EMERGENCY EXIT LIGHT WIRE AT PAX SEAT 22J CONNECTOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
